# SDR AALA20050121

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF LANDING LEVER WOULD NOT RAISE PAST OFF POSITION.  ACCOMPLISHED ALTERNATE GEAR RETRACTION PROCEDURE. GEAR RETRACTED USING OVERRIDE.  FOUND CIRCUIT BREAKER B17 AND P63 PANEL POPPED LANDING GEAR LATCH AND PRESSURE WARNING.  RESET CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
